Metrika članka

  • citati u SCindeksu: [3]
  • citati u CrossRef-u:[1]
  • citati u Google Scholaru:[=>]
  • posete u prethodnih 30 dana:1
  • preuzimanja u prethodnih 30 dana:1
članak: 1 od 1  
Mathematica Moravica
2010, vol. 14, br. 2, str. 19-97
jezik rada: engleski
vrsta rada: neklasifikovan
doi:10.5937/MatMor1002019T


Transversal theory of fixed point, fixed apices, and forked points
(naslov ne postoji na srpskom)
Univerzitet u Beogradu, Matematički fakultet

e-adresa: andreja@predrag.us

Sažetak

(ne postoji na srpskom)
In this paper on topological spaces we formulate new monotone principles of fixed point, forked point and fixed apex. This text continues the further study of the paper by M. R. Taskovic [A monotone principle of fixed points, Proc. Amer. Math. Soc., 94 (1985), 427-432, Lemma 2 and Theorem 2]. New monotone principles to include some recent results of author, which contains, as special cases, some results of S. Banach, J. Dugundji and A. Granas, F. Browder, D. W. Boyd and J. S. Wong, J. Caristi, T. L. Hicks and B. E. Rhoades, B. Fisher, S. Massa, Đ. Kurepa, M. Kwapisz, W. Kirk, S. Park, M. Krasnoselskij, V. J. Stecenko, T. Kiventidis, I. Rus, K. Iséki, J. Walter, J. Daneš, A. Meir and E. Keeler, L. Collatz, J. Istraµescu, A. Miczko, and B. Palczewski, C. S. Wong, and many others.

Ključne reči

Reference

Akkouchi, M. (2002) On a result of W.A. Kirk and L.M. Saliga. Journal of Computational and Applied Mathematics, 142(2): 445-448
Banach, S. (1922) Sur les opérations dans les ensembles abstraits et leur application aux équations intégrales. Fund. Math, 3, 133-181
Boyd, D.W., Wong, J.S.W. (1969) On nonlinear contractions. Proc. Amer. Math. Soc, 20, 458-464
Browder, F. (1979) Remarks on fixed point theorems of contractive type. Nonlinear Analysis, 3(5): 657-661
Browder, F.E. (1975) On a theorem of Caristi and Kirk. u: Seminar of Fixed Point Theory and its Appl, June, Proc, Dalhousie University, str. 23-27
Browder, F.E. (1968) On the convergence of successive approximations for nonlinear functional equations. Indignations, Math, 30, 27-35
Cammaroto, F., Kočinac, Lj. (1993) Some results on ωµ metrizable and related spaces. Boll U.M.I., 7-B, 607-629
Caristi, J. (1976) Fixed point theorems for mappings satisfying inwardness conditions. Trans. Amer. Math. Soc., 215, 241-251
Caristi, J., Kirk, W.A. (1975) Geometric fixed point theory and inwardness conditions. u: Geometry of Metric and Linear Spaces, Conf., Michigan 1974, Proc, Springer-Verlag, Lecture Notes in Mathematics 490, 75-83
Collatz, L. (1964) Funktional analysis und Numerische Mathematik. Berlin: Springer
Constantin, A. (1991) Coincidence point theorems for multivalued contraction mappings. Math. Japon., 36(5): 925
Daffer, P.Z., Kaneko, H. (1992) On expansive mappings. Math. Japonica, 37, 733-735
Daneš, J. (1972) On densifying and related mappings and their applications in nonlinear functional analysis. u: Necas J., i dr [ur.] Theory of Nonlinear Operators, Berlin: Akademie-Verlag, str. 15-56
Dugundji, J., Granas, A. (1978) Weakly contractive maps and elementary domain invariance theorem. Bull. Soc. Math. Grece (N.S.), 19, 1, 141-151
Dugundji, J., Granas, A. (1982) Fixed point theory. Monographic matematiczne, Warszawa, vol. 1, 61
Fisher, B. (1975) Mappings on a metric space. Boll. U. M. I., 12, str. 147-151
Hicks, T.L., Rhoades, B.E. (1979) A Banach fixed point theorem. Math. Japonica, 24, 327-330
Hicks, T.L., Rhoades, B.E. (1992) Fixed point theorems for d-complete topological spaces-II. Mathematica Japonica, 37, 5, 847-853
Iséki, K. (1975) Fixed point theorems in 2-metric spaces. Math. Sem. Notes, 3, 133-136
Iséki, K. (1967) On Banach theorem of contraction mappings. Proc. Japan Acad, 41, 287-289
Iséki, K. (1975) Some fixed point theorems in metric spaces. Math. Japon., 20: 101
Kantorovitch, L.V. (1939) The method of successive approximations for functional equations. Acta Math, 71, 63-97
Kim, K., Leem, K.H. (1996) Note on common fixed point theorems in metric spaces. Comm. Korean Math. Soc, 11, 109-115
Kim, K., Kim, T.H., Leem, K.H., Ume, J.S. (1998) Common fixed point theorems relating to the diameter of orbits. Math. Japonica, 47, 103-108
Kirk, W.A., Saliga, L.M. (2000) Some results on existence and approximation in metric fixed point theory. J. Comput. Appl. Math, 113, 141-152
Kirk, W.A. (1976) Caristi's fixed point theorem and metric convexity. Colloq. Math., 36, 1, 81-86
Kiventidis, T. (1985) On fixed points in Hausdorff spaces. Indian Journal of Pure and Applied Mathematics, 16, 12, 1420-1424
Krasnoselskij, M., i dr. (1973) Näherungsverfahren zur Lösung von Operatorgleichungen. Berlin: Akademie Verlag
Krasnoselskij, M.A., Stečenko, V. (1969) Teoria ecuatilor cu operatori concavi. Sib. Math. J.,, 10, 565-572
Krasnoselskij, M.A. (1955) Two remarks on the method of successive approximations. Uspekhi Matematicheskikh Nauk, 10, 63, 123-127
Kurepa, Ð.R. (1972) Some cases in the fixed point theory. u: Topology and its applications, Budva, 144-153
Kurepa, Đ.R. (1934) Tableaux ramifiés d'ensembles. Espaces pseudo-distanciés. Comptes Rend Acad Sci, Paris, 198, 1563-1565
Kwapisz, M. (1979) Some generalizations of an abstract contraction mapping principle. Nonlinear Analysis, 3, 293-302
Massa, S. (1974) Generalized contractions in metric spaces. Boll. Un. Mat. Ital., 10: 689
Meir, A., Keeler, E. (1969) A theorem on contraction mappings. J. Math. Anal. Appl, 28, 326-329
Miczko, A., Palczewski, B. (1985) Common fixed points of contractive type mappings in a 2-metric space. Mathematische Nachrichten, 124(1): 341-355
Ohta, M., Nikaido, G. (1994) Remarks on fixed point theorems in complete metric spaces. Mathematica Japonica, 39, 2, 287-290
Park, S. (1986) Equivalent formulations of Ekelands variational principle and their applications. MSRI-Korea Publ, 1, str. 55-68
Romaguera, S. (1993) Fixed point theorems for mappings in complete quasimetric spaces. Anal. Stii. Universit. 'Al. I. Cuza' Iasi,, 39, 159-164
Rus, Ioan.A. (1986) Fixed point structures. Mathematica (Cluj-Napoca), 28, 59-64
Sikorski, R. (1950) Remarks on some topological spaces of high power. Fundamenta Mathematicae, 37, 125-136
Taskovic, M.R. (1971) On some mappings of contraction type. u: Balkan math. Congress (IV), abstracts, Istanbul, str. 103
Tasković, M.R. (2003) Furcate points and lower BCS-convergence in the fixed point theory. u: International videoconference of math. science: Fixed point theory (1st), Japanese Assoc. Math. Sciences, Osaka, Japan, 10 pp
Tasković, M.R. (1985) A characterization of the class of contraction type mappings. Kobe J. Math, 2, 45-55
Tasković, M.R. (1997) A directly extension of Caristi fixed point theorem. Mathematica Moravica, 1, 105-108
Tasković, M.R. (2001) General expansion mappings on topological spaces. Scientiae Mathematicae Japonicae, No.1, 54, 61-67,: e4, 497-503
Tasković, M.R. (2001) Fixed points and apices on arbitrary sets. Mathematica Moravica, br. 5, str. 111-118
Tasković, M.R. (2003) Transversal intervally spaces. Mathematica Moravica, br. 7, str. 91-106
Tasković, M.R. (1998) New geometric fixed point theorems. Mathematica Moravica, 143-148
Tasković, M.R. (2002) Extension of theorems by Krasnoselskij, Stečenko, Dugundji, Granas, Kiventidis, Romaguera, Caristi and Kirk. Mathematica Moravica, br. 6, str. 109-118
Tasković, M.R. (2001) Nonlinear functional analysis. u: Second Book: Monographs - Global Convex Analysis - General convexity, Variational methods and Optimization, Beograd: Zavod za udžbenike i nastavna sredstva, in Serbian
Tasković, M.R. (1980) Some results in the fixed point theory. II. Publications de l'Institut mathematique, 27(41), 249-258
Tasković, M.R. (1985) A monotone principle of fixed points. Proc. Amer. Math. Soc., 94, 3, 427-432
Tasković, M.R. (1986) Osnove teorije fiksne tačke. Beograd: Mat. Biblioteka, 50, p. p. 272. English summary: Fundamental elements of the fixed point theory, 268-271
Tasković, M.R. (1990) Some new principles in fixed point theory. Mathematica Japonica, 35, 4, 645-666
Tasković, M.R. (1993) Nonlinear functional analysis: Fundamental elements of theory. Beograd: Zavod za udžbenike i nastavna sredstva, part I, vol. 1, 713-752, str.p. 792 Serbian-English summary: Comments only new main results of this book
Tasković, M.R. (2003) Fixed points on transversal edges spaces. Mathematica Moravica, br. 7, str. 175-186
Tasković, M.R. (2003) Survey on transversal normed spaces. Mathematica Moravica, br. 7, str. 153-174
Tasković, M.R. (2004) Geometric fixed point theorems on transversal spaces. Mathematica Moravica, br. 8-2, str. 29-52
Tasković, M.R. (2005) Theory of transversal point, spaces and forks. u: Monographs of a new mathematical theory, Beograd: VIZ, 1001-1022
Tasković, M.R. (1984) Some theorems on fixed point and its applications. Ann. Soc. Math. Polon. Ser. I, Comment. Math. Prace. Math, 24, 323-334
Tasković, M.R. (1976) Some results in the fixed point theory. Publications de l'Institut mathematique, 34, 231-242
Tasković, M.R. (2009) Transversal ordered interval and edges spaces, fixed points and applications. Mathematica Moravica, vol. 13, br. 1, str. 49-75
Tasković, M.R. (1978) A generalization of Banach's contraction principle. Publications de l'Institut mathematique, 23(37), 179-191
Vasilescu, I.I. (1981) Fixed point theory. Dordrecht-Boston-London: Reidel Publishing Company
Walter, W. (1981) Remarks on a paper by F. Browder about contractions. Nonlinear Anal, 5, 21-25
Wang, S.Z., Li, B.Y., Gao, Z.M., Iseki, K. (1984) Some fixed point theorems on expansion mappings. Math. Japonica, 29, 631-636
Wong, C.S. (1975) Maps of contractive type. u: Seminar of Fixed Point Theory and its Appl., June, Proc, Dalhousie University, str. 197-207